MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MRXPERION MR INJECTION SYSTEM

BAYER MEDICAL CARE INC. MRXPERION MR INJECTION SYSTEM
Model Number 87838420
Medical Device Problem Codes Insufficient Device Problem Information (3190); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation remains in progress.Once the investigation is completed, a follow-up report will be submitted.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
The customer reported the following: while performing a signal to noise ratio (snr) test on the medrad® mrxperion injection system (serial number (b)(6), the technologist observed that the snr result was lower than expected.Prior to repeating the test, the employee unplugged the energized power supply from the wall outlet and experienced an electrical shock sensation.In accordance with hospital protocol, the employee was evaluated in the emergency room and was subsequently discharged.The site has confirmed that the technologist has since returned to full duty with no further issues reported.
 
Additional Manufacturer Narrative
On december 12, 2025, bayer service visited the site and performed a functional check of the medrad® mrxperion injection system (serial number (b)(6)), including an electrical leakage test.The injection system was confirmed to be functioning to bayer specifications.Additionally, the hospital electrician tested the 110v outlet, and no issues were reported.Based on the investigation, no device malfunction was identified.The most likely cause of the reported problem is electrostatic discharge (esd) that occurred when the technologist interacted with the grounded outlet while unplugging the unit which had not been powered off.The medrad® mrxperion injection system operation manual cautions the user as follows: electric shock hazard - serious patient and/or worker injury or death may result.Turn off any equipment that could generate a high level electrostatic charge.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
The customer reported the following: while performing a signal to noise ratio (snr) test on the medrad® mrxperion injection system (serial number (b)(6)), the technologist observed that the snr result was lower than expected.Prior to repeating the test, the employee unplugged the energized power supply from the wall outlet without first powering off the unit and experienced an electrical shock sensation.In accordance with hospital protocol, the employee was evaluated in the emergency room and was subsequently discharged.The site has confirmed that the technologist has since returned to full duty with no further issues reported.

Brand Name
MRXPERION MR INJECTION SYSTEM
Common Device Name
MRXPERION MR INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
one bayer drive
indianola, PA 15051
7249408677
MDR Report Key23975385
Report Number2520313-2026-00001
Device Sequence Number4578616
Product Code DXT
UDI-Device Identifier00616258025094
UDI-Public(01)00616258025094(11)251029
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number87838420
Device Catalogue NumberMRXPERION
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown